MAUDE Adverse Event Report: TIDI PRODUCTS LLC CHILD LIMB HOLDERS; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC CHILD LIMB HOLDERS; RESTRAINT, PROTECTIVE
Model Number 4734
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 the product is scheduled to be returned but has not been received in by manufacturer at the time of this report.Therefore, this report is based solely on the information provided by the customer.A review of the complaint database for parts 4733 and 4734 did not reveal any similar events against this issue in the past five years.Therefore, it appears this complaint was an isolated event.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states never alter or repair this product.Always inspect before each use: check for broken stitches or parts; torn, cut or frayed material; or locks, buckles, or hook-and-loop fasteners that do not hold securely.Do not use soiled or damaged products.Doing so may result in serious injury or death.Dispose of damaged products per facility policy for biohazardous material.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacture reference file 2023-01250 h3 other text : product not returned.
 
Event or Problem Description
Customer reported a complaint via email stating they have noticed that the velcro on the new infant med-surg restraints is not very strong.They have found they have to massage the velcro to get it to adhere, but then after securing a couple of times, even with massaging the velcro, it does not adhere very well.

Brand Name
CHILD LIMB HOLDERS
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18131951
Report Number2182318-2023-00107
Device Sequence Number6365103
Product Code FMQ
UDI-Device Identifier10190676003348
UDI-Public10190676003348
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K963413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4734
Device Catalogue Number4734
Device Lot Number3073T081
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Initial Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown